# SDR SWAA2016080854619

- Difficulty date: August 2, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 43,059 hours, 24,941 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A94815
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY STRINGER CLIP CRACKED AT BS 500D, STRINGER 19R.   R & R THE STRINGER CLIP IAW SRM & DWG.
